# SDR 95UAL747036

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164UA
- Make and model: Boeing 747238B
- Aircraft serial: 21657
- Engine: Pwa JT9D7J
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Damaged
- Location: Nr 1 Hyd Syst
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LOSS OF NR 1 HYDRAULIC SYSTEM.  TIRE TREAD THROWN FROM WHEEL 4F ON TAKEOFF.  RESULTANT DAMAGE TO LEFT BODY GEAR AND SPOILER HYDRAULIC LINE.  REPLACED HYDRAULIC LINE.
